Universidad Complutense de Madrid
E-Prints Complutense

Behavior of entire functions on balls in a Banach space

Impacto

Descargas

Último año

Ansemil, José María M. y Aron, Richard M. y Ponte, Socorro (2009) Behavior of entire functions on balls in a Banach space. Indagationes Mathematicae, 20 (4). pp. 483-489. ISSN 0019-3577

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

82kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0019357709800219


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

In this paper we prove that given any two disjoint balls in an infinite dimensional complex Banach space, there exists an entire function which is bounded on one and unbounded on the other.


Tipo de documento:Artículo
Palabras clave:Banach space; Entire function; Radius of boundedness
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16773
Depositado:19 Oct 2012 08:15
Última Modificación:07 Feb 2014 09:35

Descargas en el último año

Sólo personal del repositorio: página de control del artículo